# SDR COMA0870119

- Difficulty date: February 10, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 28,881 hours, 24,943 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 4963 - RECEIVED FLAP FAIL CAUTION MESSAGE.  ABORTED APPROACH, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  COMPLIED WITH SI-2-27I0001 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION, FLAP SYSTEM WAS RESET WITH NO FURTHER MESSAGES.
